# SDR 97ZZZX4880

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61DW
- Make and model: Cessna TU206G
- Aircraft serial: 620604257
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Failed
- Location: Engine Shock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENGINE SHOCK MOUNTS FLATTENED CAUSING OIL TEMPERATURES TO INCREASE.  INSTALLED NEW ENGINE SHOCK MOUNTS WHICH RAISED OIL COOLER INTO PROPER AIR STREAM FOR BETTER COOLING.
